# SDR HNAA2010042000086

- Difficulty date: April 4, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 44,175 hours, 48,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO FRONT FLOOR EMERGENCY LIGHTS ADJACENT TO EACH OTHER IS IN OP AND 3 FLOOR EMERGENCY LIGHTS AT ROW 8 AND 9 ARE INOP.  REMOVED AND REPLACED BATTERIES AND POWER SUPPLIES AT LOCATION 3352-PS1 AND 3352-PS2.  OPERATIONAL CHECKED GOOD AS PER 33-52-00.
